# SDR SWAA2021060299390

- Difficulty date: July 12, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 56,878 hours, 33,712 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Lt Ecs Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRC D434429; LEFT ECS BAY AFT BULKHEAD (VAPOR WEB) CRACKED ABOVE BULKHEAD HYDRAULIC FITTINGS. PREVIOUS/EXISTING CRACK REPAIR LOCATED BELOW HYDRAULIC FITTINGS / FOUND NEW CRACK TO BE 6 1/2' LONG. ACCOMPLISHED INTERM REPAIR PER SRM 57-10-10-2R-2 PARAGRAPH 6. DO A DETAILED VISUAL INSP. EVERY 3000 FLIGHT CYCLES. IF ADDITIONAL DAMAGE IS FOUND DURING DVI & THE COMBINED DAMAGE IS MORE THAN THE LIMITS OF THIS INTERM REPAIR THEN YOU MUST REPLACE THIS REPAIR WITH A PERMANENT REPAIR PER 51-70-04. REPAIR 10
